# SDR 9604622203

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Ground Wire
- Condition: Broken
- Location: Nr 8 Le Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE LEADING EDGE INDICATOR WENT AMBER AND TAKEOFF WAS ABORTED AT 30 KNOTS.  AIRCRAFT RETURNED TO BLOCKS WITHOUT INCIDENT.  BROKEN GROUND WIRE WAS FOUND ON THE NR 8 LEADING EDGE SLAT EXTEND SWITCH.  REPAIRED WIRE AND OPERATIONAL CHECK OK.
